MathSciNet Relay Station
MathSciNet bibliographic data
MR2236548 (2007b:45014) 45G10 (34K20)
Hu, Xiaoling; Yan, Jurang The global attractivity and asymptotic stability of solution of a nonlinear integral equation. J. Math. Anal. Appl. 321 (2006), no. 1, 147–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement